# SDR FDEA202306271215

- Difficulty date: June 27, 2023
- Submitted: July 14, 2023
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300*
- Aircraft serial: 771
- Aircraft time: 36,756 hours, 20,501 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: A57661001175
- Part serial: FH1474
- Condition: Unknown
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT ASSESSMENT : EXISTING DOUBLER REPAIR FOUND ON RH WING AILERON UPR &   LWR SKIN AT RIB 13,T/E COMPLIED WITH ATTACHMENT B OF EO:E6-5100-7-5000 D7 PT1, TITLE:STRUCTURES-REPAIR   CATALOG-A300/A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707,   INSPECTION OF EXISTING REPAIR DETERMINED IT TO BE CURRENT WITH FAA APPROVED   DATA:A300-600F SRM 57-61-11-201,PARA.4.E, PAGE 217,THIS REPAIR IS CLASSIFIED AS A MAJOR   CATEGORY A REPAIR. "MAJOR REPAIR"
